# SDR SWAA2019052232821

- Difficulty date: April 29, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS. 552 TO BS. 727B, RBL 45.  R&R SEAT TRACK SRM AND DWG.
